# SDR 06FDEA03853

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 720f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N01184 , FOUND TOP CHORD OF FLOORBEAM TO BE MISDRILLED AT BS 720F, LBL 63, WL 208.  ACCESSED CREASE BEAM STIFFNER, SEAT TRACK BS 720B TO 740 LBL 25 - LBL 65 AND FLOORBEAM WEB IAW SRM 51-30-2 AND REINSTALLED UPON COMPLETION OF REPAIR IAW SRM 51-30-2. CUT OUT DAMAGE SECTION OF FLOOR BEAM, FABRICATED REPAIR PARTS AND INSTALLED IAW FED EX DWG SR27-53-034 REINSTALLATION OF CREASE BEAM ACCOMPLISHED ON CUST CARD N01409 THIS IS A MAJOR REPAIR.
